# SDR SWAA2021081790273

- Difficulty date: June 4, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500A - BS500D RBL23 WL157. / REMOVED; FABRICATED; AND INSTALLED NEW FCB FLOOR TO SIDEWALL SUPPORT AT BS500A-500D RBL23; WL157 ITEM# BAC1496-444 #7075T62 LOT#1435481-1 IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; SRM 53-00-53-1A-2; STEP 4.A(2) FIG 103; SRM 51-40-05-0G-0; SRM 51-20-01-0G-0; STEP 5; SOPM; 20-41-02-STEP3; DWG# 143A7501; DWG#143A7500 57319U 05-10-20
